# SDR ASAA2017061521186

- Difficulty date: June 15, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RT TRANSITION PANEL IS CRACKED AT BS 727G, 727H AND PUNCTURED AT 727I+10.  ACFT GROUNDE. REPAIRED THETRANSITION PANEL IAW SRM 53-00-53-2R-5.
